| Model Number |
H74939171070870 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k141521, k141597.
Event or Problem Description
It was reported that balloon burst occurred.The target lesion was located in arteriovenous fistula.A 7.0 x 80, 75cm mustang balloon catheter was selected for percutaneous transluminal angioplasty.However, during the procedure, the balloon burst while inflating it inside the patient's body.The device was removed, and the procedure was completed with another of the same device.The patient condition following procedure was stable.
Event or Problem Description
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k141521, k141597.Device evaluated by mfr: the mustang device was returned to our post market quality assurance laboratory.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 33mm in length and extended from a position 9mm distal of the proximal markerband to 42mm distal of the proximal markerband.A visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.This concludes the product analysis.